MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO SELECT-14 SOFT ST 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO SELECT-14 SOFT ST 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Catalog Number SSFT215STR
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B5 - executive summary - updated, d4 ¿ expiration date ¿ added, d4 ¿ gtin ¿ updated, h4 ¿ manufacturing date - added.There are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported events could not be confirmed and it cannot be confirmed that the device met specification, as the device was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that wire sluffed off some particles when placed into the hep saline.No further information was available.The subject device was not returned for analysis, however, an image was available in the communication log indication potential poly tetra fluoro ethylene (ptfe) coating peeling.Ptfe coating can be damaged during backloading of the guidewire through the introducer or due to interaction with an under tightened torque device.It is unknown from the available information if an introducer or torque device was used with the guidewire.As the device was not returned and a review of all available information fails to indicate an assignable cause for the reported event, an assignable cause of undeterminable will be assigned to the reported event.
 
Event or Problem Description
It was reported that the guidewire (subject device) was used in the medical procedure.However, the subject guidewire sluffed off some particles when placed into saline.The procedure was reported to be completed successfully.No further information available.
 
Event or Problem Description
It was reported that the guidewire (subject device) was used in the medical procedure.However, the subject guidewire sluffed off some particles when placed into saline.No further information available.

Brand Name
SYNCHRO SELECT-14 SOFT ST 215CM
Common Device Name
GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24105516
Report Number3012931345-2026-00010
Device Sequence Number6076490
Product Code MOF
UDI-Device Identifier07613327508574
UDI-Public(01)07613327508574(17)280905(10)0000985174
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K202522
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSSFT215STR
Device Lot Number0000985174
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/26/2025
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date01/17/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown